Translator Disclaimer
June 1989 A Partial Order of Knots
Kouki TANIYAMA
Tokyo J. Math. 12(1): 205-229 (June 1989). DOI: 10.3836/tjm/1270133558

Abstract

In this paper we introduce a new partial order $\leqq$ on the set of all classical knots. We show for example that every nontrivial knot $\geqq$ the trefoil knot.

Citation

Download Citation

Kouki TANIYAMA. "A Partial Order of Knots." Tokyo J. Math. 12 (1) 205 - 229, June 1989. https://doi.org/10.3836/tjm/1270133558

Information

Published: June 1989
First available in Project Euclid: 1 April 2010

zbMATH: 0688.57006
MathSciNet: MR1001742
Digital Object Identifier: 10.3836/tjm/1270133558

Rights: Copyright © 1989 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.12 • No. 1 • June 1989
Back to Top